# SDR DALA2021092205701

- Difficulty date: April 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 LIGHTNING STRIKE AT STATION 234 R/H LOWER FUSELAGE. CORRECTIVE ACTION: REPAIR W BLIND FASTENER PER B757 SRM 53-00-01-2R-6. LIGHTNING STRIKE WAS REPAIRED PER ER/A 594056-14, REV. ORG. (1788658)
